# SDR CA970926001

- Difficulty date: September 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC2MK1
- Engine: Pwa R985AN14B
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: NAR9B
- Condition: Failed
- Location: Floatneedle Seat
- Component: Strombergxxx
- Stage of operation: CR
- Nature of condition: E, R
- Precautionary procedure: A

## Discrepancy

(CAN) ENGINE EXPERIENCED LOSS OF POWER AND SURGING IN FLIGHT. TROUBLESHOOTING REVEALED CARBURETOR PROBLEMS, OVERHAULED CARBURETOR INSTALLED AND ENGINE OPERATION RETURNED TO NORMAL. FAULTY CARBURETOR DISASSEMBLED AND FLOAT AND NEEDLE ASSEMBLY WAS FOUND JAMMED AND NEEDLE SEAT WAS FOUND UNSCREWED AND NEARLY UNSEATED FROM SEAT BOSS IN BOWL CASTING. THE NEEDLE SEAT LOCKING DEVICE DID NOT PREVENT THE SEAT FROM BACKING OUT EVEN THOUGH IT WAS SECURE IN THE BOWL. THE TEETH OF THE DEVICE APPEARED WORN
